Please use this identifier to cite or link to this item:
標題: Simulation inferences for an availability system with general repair distribution and imperfect fault coverage
作者: Ke, J.C.
Su, Z.L.
Wang, K.H.
Hsu, Y.L.
關鍵字: Availability;Distribution-free;Imperfect coverage;Hypothesis test;Power function;Simulation;Standby;asymptotic confidence-limits;cost-benefit-analysis;multistate systems;standby;time;reliability;subject
Project: Simulation Modelling Practice and Theory
期刊/報告no:: Simulation Modelling Practice and Theory, Volume 18, Issue 3, Page(s) 338-347.
We study the statistical inferences of an availability system with imperfect coverage. The system consists of two active components and one warm standby. The time-to-failure and time-to-repair of the components are assumed to follow an exponential and a general distribution respectively. The coverage factors for an active-component failure and for a standby-component failure are assumed to be the same. We construct a consistent and asymptotically normal estimator of availability for such repairable system. Based on this interval estimation and testing hypothesis are performed. To implement the estimator, simulation inference for the system availability, we adopt two repair-time distributions, namely, lognormal and Weibull and three types of Weibull distributions characterized by their shape parameters are considered. Finally, all simulation results are displayed in appropriate tables and curves for highlighting the performance of the statistical inference procedures. (C) 2009 Elsevier B.V. All rights reserved.
ISSN: 1569-190X
DOI: 10.1016/j.simpat.2009.12.001
Appears in Collections:統計學研究所

Show full item record

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.